# SDR AALA20130128005

- Difficulty date: January 27, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 58,594 hours, 20,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT HAND AFT DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
